# SDR ANCF200300011

- Difficulty date: March 4, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N262CT
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26246
- Aircraft time: 17,346 hours, 13,400 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG "CABIN AUTO INOP" AND "CABIN ALT AUTO 1&2" DISPLAYED. UNABLE TO CONTROL OUTFLOW VALVE USING MANUAL MODE. AT FL 230 THE CABIN ALTITUD LIGHT COMES ON AND THE CREW MADE A RAPID DESCENT TO FL 100. FIGHT RETURNED TO NEW YORK.  AC MOTOR NR 2 WAS REPLACED IAW AMM 21-31-05/401 AND NR 2 SYSTEM TEST WAS PERFORMED IAW AMM 21-31-00/501 WITH NORMAL RESULTS. AUTOMATIC SYSTEM #1 WAS DIFFERED UNDER MEL 21-31-1 CAT "C".
